MathSciNet Relay Station
MathSciNet bibliographic data
MR1822209 94A12
Wang, Zidong; Huang, Biao Robust $H_2/H_\infty$ filtering for linear systems with error variance constraints. IEEE Trans. Signal Process. 48 (2000), no. 8, 2463–2467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement